# SDR SWAA2024053090424

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8857Q
- Make and model: Boeing 737-8
- Aircraft serial: 67471
- Aircraft time: 4,037 hours, 2,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST.  REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY PER SIP. OPS CHECK GOOD.
